A gout attack is no reason to stop taking allopurinol.
Possibly you are a special case (drug interactions?) but if someone advises you to stop taking allopurinol, they should explain their reasoning.
Having attacks for many months after you’ve started allopurinol is expected. How many months seems to depend in part on how long you’ve been having high uric acid or gout before starting the drug.
One thing you might want to check though: it’s important that your uric acid has been reduced sufficiently. Reducing it “a lot” might not be enough. There’s a handy colored chart on the rightmost column of this page you could use to interpret your test results.
As to bunions, I don’t know for a fact but I guess it would make sense if they caused you to have more gout attacks.
Do your bunions sometimes feel particularly cold to the touch after you’ve been outside in the winter for instance? That would cause uric acid to crystallize there. As you may be aware, such crystals are the cause of gout.
Some people bathe their feet in hot water to help the bloodflow.